Weak cohomology and the diverse possibility of decompositions of representations

Tsuyoshi Kajiwara, Satoshi Kawakami

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)181-186
JournalMathematica Japonica
Volume28
Publication statusPublished - 1983

Cite this

Weak cohomology and the diverse possibility of decompositions of representations. / Kajiwara, Tsuyoshi; Kawakami, Satoshi.

In: Mathematica Japonica, Vol. 28, 1983, p. 181-186.

Research output: Contribution to journalArticle

@article{5fc60b5a5d8f4e80b217331b2f781a0b,
title = "Weak cohomology and the diverse possibility of decompositions of representations",
author = "Tsuyoshi Kajiwara and Satoshi Kawakami",
year = "1983",
language = "English",
volume = "28",
pages = "181--186",
journal = "Mathematica Japonica",

}

TY - JOUR

T1 - Weak cohomology and the diverse possibility of decompositions of representations

AU - Kajiwara, Tsuyoshi

AU - Kawakami, Satoshi

PY - 1983

Y1 - 1983

M3 - Article

VL - 28

SP - 181

EP - 186

JO - Mathematica Japonica

JF - Mathematica Japonica

ER -